# SDR 05FDEA01065

- Difficulty date: April 22, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310
- Aircraft serial: 201
- Aircraft time: 31,806 hours, 28,327 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT WING FAIRING 633BB 2 MOUNTED BRACKETS REQUIRES INSTALLATION.  NOTE 7 EA   HOLES IN  WING PLANK ARE COUNTERSUNK.  RT WING BRACKETS FOR FAIRING 633BB REAMED HOLES TO 2ND OVERSIZE, SEALED FITTINGS (2EA.).  INSTALLED CONICAL WASHERS, AND FITTINGS IAW A310 SRM 51-40-44, SRM 51-71-70, SRM 51-40-21 AND FEDEX EA 6-5720-57820.
